# SDR MYWA100009

- Difficulty date: January 20, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N739MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30670
- Aircraft time: 13,730 hours, 5,323 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Oil Consumption
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - NR 2 ENGINE HIGH OIL CONSUMPTION.
